Alert archive / Ohio / River Flood Warnings in 2007

River Flood Warning 84, NWS Cleveland, OH

December 13, 2007Mahoning County, Ohio

NWS Cleveland, OH issued this river flood warning at Dec 13, 2007, 1:41 PM EST for Mahoning County, Ohio. It took effect at Dec 13, 2007, 5:42 PM EST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2007, 1:41 PM EST (18:41 UTC)
In effect from
Dec 13, 2007, 5:42 PM EST
Expired
Dec 13, 2007, 9:47 PM EST
In force
4 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Mahoning County, OH

The radar

The Pittsburgh radar (KPBZ), 71 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mahoning River at Youngstown (YGWO1). The gauge peaked at 9.68 ft at Dec 13, 2007, 4:00 PM EST.

actionminormoderate101512/1312/1412/15
Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03098600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KCLE 131841
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
141 PM EST THU DEC 13 2007

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO

  MAHONING RIVER AT YOUNGSTOWN

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC099-140241-
/O.NEW.KCLE.FL.W.0084.071213T2121Z-071214T1659Z/
/YGWO1.1.ER.071213T2121Z.071214T0000Z.071214T1059Z.NO/
141 PM EST THU DEC 13 2007

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MAHONING RIVER AT YOUNGSTOWN
* FROM THIS AFTERNOON UNTIL FRIDAY MORNING.
* AT 1 PM THURSDAY THE STAGE WAS...9.2 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON
  AND CREST AROUND 10.5 FEET THIS EVENING.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$
2 follow-up statements
000 
WGUS81 KCLE 132115
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
415 PM EST THU DEC 13 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO

  MAHONING RIVER AT YOUNGSTOWN
  PORTAGE RIVER AT WOODVILLE
  BLACK RIVER AT ELYRIA
  MAUMEE RIVER AT WATERVILLE
  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC093-140515-
/O.CON.KCLE.FL.W.0082.000000T0000Z-071214T2003Z/
/ELRO1.1.ER.071213T0900Z.071214T0600Z.071214T1403Z.NO/
415 PM EST THU DEC 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA
* FROM LATE THIS AFTERNOON UNTIL FRIDAY AFTERNOON.
* AT 1 PM THURSDAY THE STAGE WAS 9.4 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* THE RIVER IS FORECAST TO REMAIN NEARLY STEADY NEAR FLOOD STAGE
  OVERNIGHT... THEN BEGIN FALLING TOMORROW. 
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC099-140514-
/O.EXT.KCLE.FL.W.0084.071213T2242Z-071214T1545Z/
/YGWO1.1.ER.071213T2242Z.071214T0600Z.071214T0945Z.NO/
415 PM EST THU DEC 13 2007
 
THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT YOUNGSTOWN
* FROM LATE THIS AFTERNOON UNTIL FRIDAY MORNING.
* AT 3 PM THURSDAY THE STAGE WAS 9.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE THIS 
  AFTERNOON AND CREST AROUND 10.2 FEET THIS EVENING.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$

OHC095-173-140514-
/O.CON.KCLE.FL.W.0081.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.071212T1921Z.071214T0600Z.000000T0000Z.NO/
415 PM EST THU DEC 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL FURTHER NOTICE.
* AT 3 PM THURSDAY THE STAGE WAS 10.3 FEET AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS EXPECTED TO CREST NEAR 10.4 FEET AROUND
  MIDNIGHT TONIGHT.  THE RIVER WILL REMAIN NEAR CREST THROUGH
  FRIDAY AFTERNOON...THEN BEGIN FALLING.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC123-143-173-140514-
/O.EXT.KCLE.FL.W.0080.000000T0000Z-071215T0229Z/
/WDVO1.1.ER.071212T1716Z.071213T1800Z.071214T2029Z.NO/
415 PM EST THU DEC 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE
* UNTIL FRIDAY EVENING.
* AT 1 PM THURSDAY THE STAGE WAS 10.9 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS CRESTING NOW AND WILL BEGIN TO FALL OVERNIGHT.
  THE RIVER IS EXPECTED TO DROP BELOW FLOOD STAGE TOMORROW
  EVENING.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC101-140514-
/O.CON.KCLE.FL.W.0079.000000T0000Z-071215T0430Z/
/LARO1.1.ER.071212T1606Z.071213T0900Z.071214T2230Z.NO/
415 PM EST THU DEC 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FRIDAY EVENING.
* AT 3 PM THURSDAY THE STAGE WAS 12.0 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE TO FALL...AND DROP BELOW FLOOD STAGE 
  TOMORROW AFTERNOON.
* AT 12.0 FEET...FLOODING BEGINS IN LOWLAND AREAS IN AND AROUND THE
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF
  SECONDARY ROADS.

$$

OHC101-140514-
/O.EXT.KCLE.FL.W.0083.071214T0348Z-000000T0000Z/
/PRGO1.1.ER.071214T0348Z.071215T0600Z.000000T0000Z.NO/
415 PM EST THU DEC 13 2007
 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* FROM TONIGHT UNTIL FURTHER NOTICE.
* AT 4 PM THURSDAY THE STAGE WAS 8.6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND 
  CREST AROUND 10.0 FEET EARLY SATURDAY MORNING. 
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT. 
  FLOODING OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.

$$
000 
WGUS81 KCLE 140247
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
947 PM EST THU DEC 13 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO


  BLACK RIVER AT ELYRIA
  MAHONING RIVER AT YOUNGSTOWN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO


  SCIOTO RIVER NEAR PROSPECT

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO

  KILLBUCK CREEK NEAR KILLBUCK
  MAUMEE RIVER AT WATERVILLE
  PORTAGE RIVER AT WOODVILLE
  SCIOTO RIVER NEAR LARUE

REMEMBER...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER 
MAY BE DEEPER THAN IT APPEARS.  TURN AROUND AND FIND ANOTHER ROUTE.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


OHC075-169-141047-
/O.CON.KCLE.FL.W.0085.071214T1800Z-000000T0000Z/
/KILO1.1.ER.071214T1800Z.071215T0000Z.000000T0000Z.NO/
947 PM EST THU DEC 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK
* FROM EARLY TOMORROW AFTERNOON UNTIL FURTHER NOTICE.
* AT 9 PM THURSDAY THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY FRIDAY 
  AFTERNOON AND CONTINUE TO RISE TO NEAR 15.1 FEET BY FRIDAY 
  EVENING. ADDITIONAL RISES ARE POSSIBLE.
* AT 16.0 FEET...FLOODING BEGINS IN LOWLYING AREAS WEST OF WATER 
  STREET IN THE VILLAGE OF KILLBUCK.

$$

OHC095-173-141046-
/O.CON.KCLE.FL.W.0081.000000T0000Z-000000T0000Z/
/WTVO1.1.ER.071212T1921Z.071214T0600Z.000000T0000Z.NO/
947 PM EST THU DEC 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE MAUMEE RIVER AT WATERVILLE
* UNTIL FURTHER NOTICE.
* AT 9 PM THURSDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.4 FEET BY AROUND 
  MIDNIGHT TONIGHT.
* AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER.

$$

OHC123-143-173-141046-
/O.CON.KCLE.FL.W.0080.000000T0000Z-071215T0229Z/
/WDVO1.1.ER.071212T1716Z.071213T1800Z.071214T2029Z.NO/
947 PM EST THU DEC 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE PORTAGE RIVER AT WOODVILLE
* UNTIL FRIDAY EVENING.
* AT 1 PM THURSDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER HAS CRESTED AND WILL DROP BELOW FLOOD STAGE BY 
  FRIDAY AFTERNOON.
* AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK.

$$

OHC101-141046-
/O.CON.KCLE.FL.W.0079.000000T0000Z-071215T0430Z/
/LARO1.1.ER.071212T1606Z.071213T0900Z.071214T2230Z.NO/
947 PM EST THU DEC 13 2007

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FRIDAY EVENING.
* AT 9 PM THURSDAY THE STAGE WAS 11.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL...AND DROP BELOW
  FLOOD STAGE BY FRIDAY EVENING.
* AT 12.0 FEET...THIS RISE WILL CAUSE FLOODING IN LOWLAND AREAS IN 
  AND AROUND THE VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF
  SECONDARY ROADS.

$$

OHC101-141046-
/O.EXT.KCLE.FL.W.0083.071214T0236Z-000000T0000Z/
/PRGO1.1.ER.071214T0024Z.071215T0600Z.000000T0000Z.NO/
947 PM EST THU DEC 13 2007

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...
 
THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT
* UNTIL FURTHER NOTICE.
* AT 9 PM THURSDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET.
* THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 9.9 FEET BY EARLY 
  SATURDAY MORNING.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.

$$

OHC093-140317-
/O.CAN.KCLE.FL.W.0082.000000T0000Z-071214T2003Z/
/ELRO1.1.ER.071213T0900Z.071213T1300Z.071213T1352Z.NO/
947 PM EST THU DEC 13 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER AT ELYRIA.
* AT 9 PM THURSDAY THE STAGE WAS 9.2 FEET.
* FLOOD STAGE IS 9.5 FEET.
* THE RIVER FELL BELOW FLOOD STAGE THIS MORNING AND IS FORECAST TO 
  REMAIN BELOW FLOOD STAGE.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC099-140317-
/O.CAN.KCLE.FL.W.0084.000000T0000Z-071214T1545Z/
/YGWO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
947 PM EST THU DEC 13 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE MAHONING RIVER AT YOUNGSTOWN.
* AT 9 PM THURSDAY THE STAGE WAS 9.4 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 13, 12:26 PM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Dec 13, 12:26 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1226 PM EST THU DEC 13 2007

.SYNOPSIS...
A FAST MOVING AREA OF LOW PRESSURE WILL MOVE UP THE OHIO VALLEY
TODAY AND OFF THE EAST COAST OF NEW ENGLAND TONIGHT. A WEAK AREA OF
HIGH PRESSURE WILL BUILD ACROSS THE LOWER GREAT LAKES REGION ON
FRIDAY...BUT YET ANOTHER AREA OF LOW PRESSURE WILL MOVE UP THE OHIO
VALLEY SATURDAY NIGHT INTO SUNDAY MORNING.  A WINTRY MIX OF
PRECIPITATION WILL BE POSSIBLE WITH BOTH AREAS OF LOW PRESSURE.

&&

.NEAR TERM /THROUGH TONIGHT/...
COMBINATION OF WARMING TEMEPRATURES AND TEMPS RISING AT OR ABOVE 32
WILL END FREZING PRECIP THREAT FOR NORTHERN OHIO EXCEPT FOR NE
COUNTIES WHERE COLDER TEMPS LAST NIGHT MAY ALLOW FOR POCKETS OF FZRA
TO CONTINUE A WHILE LONGER SO ADVISORY WILL BE CONTINUED THERE.  FOR
NW PA WHERE EVEN COLDER TEMPS OCCURRED LAST NIGHT AND PRECIP NOW
JUST STARTING TO MIX WITH RA WILL LEAVE WINTER STORM WARNING GOING
AS IS SINCE NORMALLY COLDER VALLEYS MAY HAVE HARD TIME RISING ABOVE
THE FREEZING POINT. FROM HERE ON OUT TODAY HAVE TRIMMED ADDITIONAL
SNOWFALL TO LITTLE OR NOTHING FOR ALL BUT EXTREME EASTERN PARTS OF
ERIE AND CRAWFORD COUNTIES IN PA AS EARLIER SNOW HAS CHANGED OVER
AND DONT EXPECT MUCH PRECIP AS CHANGE BACK TO SOME SNOW MAY OCCUR
LATER TODAY...BESIDES TEMPS WILL LIKELY BE ABOVE FREEZING SO ANY
LIGHT SNOW WOULD BE DIFFICULT TO GET MUCH ACCUMULATION FROM.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
FOLLOWING THIS WAVE...A SECONDARY SHORTWAVE MOVES THROUGH THE LOWER
LAKES ON FRIDAY AND TRIES TO KICK UP SOME LAKE EFFECT SNOW SHOWERS
DURING THE AFTERNOON HOURS. PREVIOUS FORECAST HAD LIKELY POPS IN THE
SNOWBELT COUNTIES EAST OF CLEVELAND AND DID NOT MAKE ANY CHANGES.
STRONG HIGH PRESSURE AND ABUNDANT DRY AIR MAY LIMIT ACCUMS BUT STILL
THINK SOME LES IS LIKELY FRIDAY INTO FRIDAY NIGHT. HIGH PRESSURE
MOVES OVER THE LOWER LAKES REGION EARLY SATURDAY MORNING BUT AS
MENTIONED IN PREVIOUS DISCUSSIONS...WILL QUICKLY GIVE WAY TO A DEEP
AREA OF LOW PRESSURE SATURDAY AFTERNOON. THE GFS AND THE EURO SHARE
A COMMON THEME IN THAT THEY BOTH BRING THE LOW UP THE OHIO VALLEY
AND SPREAD A WINTRY MIX OF PRECIP ACROSS THE ENTIRE FORECAST AREA
SATURDAY AFTERNOON THRU SUNDAY MORNING. BOTH MODELS SHOW THE LOW
JUMPING TO THE COAST BUT THE GFS IS ABOUT 12HRS QUICKER WITH THE
JUMP THAN THE EURO AND THUS THE GFS ADVERTISES LESS PRECIP THAN THE
EURO MODEL. PRECIP TYPE COULD ALSO BE AN ISSUE ESPECIALLY INTO FAR
NE OH/NW PA WHERE THE EURO SHOWS 850MB TEMPS GETTING SLIGHTLY ABOVE
FREEZING. FOR NOW WILL LEAVE EVERYTHING AS SNOW AND LET THE MODEL
DIFFERENCES RESOLVE THEMSELVES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
LAKE EFFECT SNOW SHOWERS WILL BE ONGOING SUNDAY MORNING AS THE LAKE
AND 850 MB TEMPERATURE DIFFERENCE WILL BE NEAR 18C. SOME RIDGING
TRIES TO BUILD IN BY SUNDAY EVENING ACCORDING TO THE GFS...THE ECMWF
HINTS AT THIS. NONE THE LESS THE BEST CHANCE FOR SNOW SHOWERS WILL
BE INTO SUNDAY NIGHT. NO SHORT WAVE IS PRESENT BUT WITH A TROF ALOFT
SOME KIND OF HEADLINE FOR LAKE EFFECT WILL MOST LIKELY BE NEEDED.

PLENTY OF RIDGING MONDAY FROM BOTH THE GFS AND ECMWF...THUS CHANCE
POPS. WILL CONTINUE THE DRY FORECAST TUESDAY AND WEDNESDAY AS HIGH
PRESSURE TRIES TO BUILD IN FROM THE SOUTH. SOME CONCERN ABOUT A WEAK
FRONT MOVING THROUGH EARLY TUESDAY...THIS WILL HAVE TO BE MONITORED.
ON WEDNESDAY THE GFS HAS HIGH PRESSURE OVER THE AREA BUT MEASURABLE
PRECIPITATION...NOT SURE ABOUT THIS WILL KEEP IT DRY. AT THIS TIME
GOING WITH THE GRIDDED MOS FOR TEMPERATURES AS THE MEX SEEMS A FEW
DEGREES TOO WARM BASED ON 850 MB TEMPERATURES.

&&

.AVIATION /17Z THURSDAY THROUGH MONDAY/...
IFR AND LIFR CONDITIONS ACROSS THE ENTIRE AREA. THINK THAT THESE
CONDITIONS  WILL BE SLOW TO MOVE OUT SINCE MOST AREAS UPSTREAM
CONTINUE AT IFR/LIFR DESPITE PCPN ENDING. AS THE WINDS INCREASE
LATER THIS AFTERNOON INTO THIS EVENING THE VSBYS AND CIGS SHOULD
RISE BUT IT WILL BE SLOW. FREEZING PCPN HAS ENDED ACROSS THE AREA
AS THE TEMPS HAVE WARMED ABOVE FREEZING. AM A LITTLE CONCERNED
ABOUT FREEZING DRIZZLE WITH TEMPS NEAR FREEZING ESPECIALLY AT TOL
BUT THERE IS NOT ENOUGH CONFIDENCE TO INCLUDE IN THE TAF. SOME
LIGHT LAKE EFFECT SNOW MAY DEVELOP AT ERI LATE TONIGHT INTO FRI
MORNING BUT NOTHING SIGNIFICANT. MOST AREAS SHOULD BE VFR FRI
MORNING.

OUTLOOK...A SIGNIFICANT WINTER STORM IS POSSIBLE SAT AFTN THROUGH
SUNDAY. CURRENT DATA SUGGESTS A LOW TRACK UP THE OHIO RIVER VALLEY
WHICH IS PERFECT FOR AN AREA OF HEAVY SNOW ACROSS THE AREA. WILL
ALSO LIKELY HAVE TO CONTEND WITH ICE ACROSS EASTERN OHIO. EXACT
AMTS AND PCPN TYPE STILL VERY UNCERTAIN AND DEPENDS ON THE STORM
TRACK. HOWEVER...WIDESPREAD IFR CONDITIONS CAN BE EXPECTED LATE
SAT AFTN THROUGH SUN MORNING.

&&

.MARINE...
WINDS WILL BE BELOW SMALL CRAFT ADVISORY CRITERIA FOR MUCH OF
TODAY AS INVERTED TROF MOVES ACROSS THE AREA. LATE THIS AFTERNOON
OR EVENING AS THE TROF MOVES EAST THE WINDS PICK UP AND AN SMALL
CRAFT ADVISORY MAY BE NEEDED. THE SMALL CRAFT ADVISORY CONDITIONS MAY
BE NEEDED THROUGH FRIDAY NIGHT.

OUTLOOK...WINDS WILL BE ON THE INCREASE FOR SATURDAY INTO SUNDAY AS
ANOTHER STORM SYSTEM HEADS TOWARD THE AREA.  THIS SYSTEM IS EXPECTED
TO BRING WIDESPREAD SNOW INTO THE LAKE AREA AND WILL LIKELY REDUCE
VISIBILITIES CONSIDERABLY.  COLD AIR OUTBREAK WILL LIKELY CONTINUE
TO DEVELOP ICE ON THE WESTERN BASIN THIS WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER WEATHER ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
     OHZ012>014-022-023-033-089.
PA...WINTER STORM WARNING UNTIL 6 PM EST THIS AFTERNOON FOR
     PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KIELTYKA
AVIATION...MRD
MARINE...LOMBARDY
Hazardous weather outlook, Dec 13, 10:25 AM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 AM EST THU DEC 13 2007

OHZ012>014-022-023-033-089-141530-
LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-
ASHTABULA LAKESHORE-
1025 AM EST THU DEC 13 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ACCUMULATING SNOW IS LIKELY SATURDAY AND SATURDAY NIGHT ACROSS
THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>011-017>021-027>032-036>038-047-141530-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
1025 AM EST THU DEC 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ACCUMULATING SNOW IS LIKELY SATURDAY AND SATURDAY NIGHT ACROSS
THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ001>003-141530-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1025 AM EST THU DEC 13 2007

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ACCUMULATING SNOW IS LIKELY SATURDAY AND SATURDAY NIGHT ACROSS
THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-141530-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1025 AM EST THU DEC 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 9:14 PM ESTFreezing Rain AdvisoryCLEAshland, Crawford, Hancock, Holmes, Knox, Marion and 7 more13 hr
Dec 13, 9:41 AM ESTRiver Flood WarningCLEMarion4 days

Nearby

River Flood Warnings in Ohio, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.